# SDR GTIA030439

- Difficulty date: May 15, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL AFT OF R-1 DOOR IS DELAMINATED.  FABRICATED NEW CABIN FLOORBOARD.  (M)
